The Stacks Project


Bibliography item: Hollander

authorHollander, Sharon
titleA homotopy theory for stacks
year2008
typearticle
journalIsrael Journal of Mathematics
month1
volume163
eprinthttp://arxiv.org/pdf/math/0110247
pages93–124

BibTeX code

You can use the following code to cite this item yourself.

@article{Hollander,
  author = {Hollander, Sharon},
  title = {A homotopy theory for stacks},
  year = {2008},
  journal = {Israel Journal of Mathematics},
  month = {1},
  volume = {163},
  eprint = {http://arxiv.org/pdf/math/0110247},
  pages = {93--124},
}